New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples

Authors

  • Muhammad Adil Khan University of Peshawar
  • Josip Pečarić RUDN University, Miklukho-Maklaya str. 6, 117198 Moscow, Russia

Keywords:

Convex functions, Jensen-Mercer inequality, means

Abstract

In this manuscript, we propose new refinements for the Jensen-Mercer as well as variant of the Jensen-Mercer inequalities associated to certain positive tuples. We give some related integral version and present applications for different means. At the end, further generalizations are given which are associated to $m$ finite sequences.

Downloads

Published

2020-06-20

How to Cite

Adil Khan, M., & Pečarić, J. (2020). New refinements of the Jensen-Mercer inequality associated to positive $n$-tuples. Armenian Journal of Mathematics, 12(4), 1-12. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/359